# SDR P5CA0801568

- Difficulty date: June 5, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 32,216 hours, 5,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AND ENGINE START "HYD DEM 3" STATUS MESSAGE APPEARED.  AIRCRAFT CAME BACK TO BLOCKS.  "ITEM WAS DEFERRED IAW MEL 29-11-2-2.  NO OTHER ISSUES.  (A)
